Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Had unprotected sex. Bumps appeared on chest, feeling sleepy, tired, fever and cold. Chances of HIV?

Hi, I had a possible exposure to hiv infection a week ago. I used protection but unprotected oral sex . next day onwards I saw a little bit of reddish bumps on right side of my chest and an ulcer on toungue. I had HIV antibody test 3 days after which came out to be negative. 2 days later my BP was high(160/110) and was coughing like anything. I visited a doctor and he prescribed me some medication(panex 20, petril md .25, biovital, microflox, Tellzy 40) and HIV RNA PCR test. I am sleeping a lot after these medicos and feeling tired too(side effect of pills?). I have given the cd4 test and will wait till next saturday. Was curious do I have symptoms of HIV and how soon can I see the symptoms.. The girl here I think has symptoms which she told me later like swollen cheeks, feverish sometimes, feeling cold etc and yes I do not have fever probably because of the medication I am on but weekness and a little bit of shivering is there
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Medical Topics
Dermatologist 's  Response
Hi.i dont think symptoms in hiv comes so fast.all the symptoms except fever comes in hiv only when cd4count is below 200..i think it is normal fever with rash.rule out any viral haemorrgic fevers.use of paracetamol.antibiotic and calamine lotion can cure bumps on the chest
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor